# SDR 2007UALA03858

- Difficulty date: September 22, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 31,972 hours, 9,144 cycles
- Engine: Pwa PW4052
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Nr 6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BINDING IN NR 6 SPOILER.  BINDING OCCURRED ONLY WITH LEFT HYD SYSTEM AND LEFT WING DOWN - SPOILER NR 6 UP.  SPOILER WAS CHATTERING WITH ASSOCIATED NOISE.  WITH ONLY CENTER OR RIGHT HYD, NO BINDING OR NOISE NOTED.  NR 6 SPOILER FAILED TO LIFT WITH LEFT HYD POWER AT ONE POINT DURING TROUBLESHOOTING.    10-19-07     REMOVED NR 6 SPOILER ACTUATOR PER MM 27-61-02. INSTALLED NR 6 SPOILER ACTUATOR PER MM 27-61-00. OP CHECKS AND LEAK CHECKS GOOD.
